Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Allergy to synthroid???

From: Tgrazzy - 2 years 27 weeks ago

I have had hypothyroidism for 7 years and have been on levothyroxin or synthroid .088mg since diagnoses. The last couple months I have been exhausted feel like my throat has a lump in- shortness breath- thick mucus in my throat- paranoid and anxiety it's getting worse everyday. I have had many tests X rays blood my thyroid levels are perfect for e my thyroid ultrasound said just a bit swollen Borneo abnormalities.my doctor put on alert medication reactine and it helps clear mucus a bit but just comes back and my anxiety at night is keeping me awake. I should mention I take my medicine before bed and lastnight an hour after taking it I had a small panic attack not my first time. I wanna switch Meds but not sure what options I have?? And I'm terrified of it not working and me getting worse symptoms. Any advice or anyone with similar problems please help??? I'm so sick of people looking at me like I'm crazy...

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0

Don't Miss Out! Get the FREE EndocrineWeb eNewsletter!

Sign up to receive treatment and research updates, news, and helpful tips on managing your condition.
SUBSCRIBE
close X
SHOW MAIN MENU
SHOW SUB MENU